Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

(Homer)

Member
  • Total Reviews

    0
  • Content Count

    36
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About (Homer)

  • Rank
    Junior Member
  1. I work out 5 days a week generally. The main thing I can see being affected is the amount of sleep I need. If I don't sleep 10+ hours a night, I usually end up taking a few hour nap every day.
  2. I only had a beer or two my first month, and every thing was fine. Month two I gave in to a bit of senior year partying and drank probably 2/4 weekends, maybe 5 or 6 drinks both times... much more moderate than I'm used to. I was worried because blood tests were 2 days after one of the times I drank, but everything came back ok (what they look for are the liver enzyme levels). This month (3) I drank quite a bit more, maybe 3/4 weekends. I'm getting blood tests thurs, so we'll see. If it comes ba
  3. I asked my derm last time I was in, and she said in very rare cases it could be some kind of muscle dystrophy being caused... but she said unless you're pee is brown, like coke dark brown, then it's not.
  4. I know I'm trying to just stick it out. I've told my rents all the shit that it does, but they think I'm just saying that because they are all side effects that I've read about. Oh well. I probably have two months left... I'm on 80mg/day currently. I def don't want to go any higher.
  5. Yeah my low back is constantly sore as well. It seems as if the muscles are always being flexed or something, so whenever I lay down and relax it it hurts like a bitch!
  6. So basically I've been putting up with all the shit that comes along with accutane for the past three months, and now I'm getting to the end of the line. I'm really getting tired of the emotional side effects, tiredness, random bloody noses, the list goes on and on. Maybe I'm just feeling like it's getting worse because of how depressed I'm getting right now, but I'm just getting run down with all of the side effects. I'm seeing great results, but at what fucking cost! I don't really know what t
  7. I've had lower back pain as well. Seems like my back muscles are tense all the time or something. Its strange. And when I lay down I have to like try to not lay my back flat for a little till it gets used to it. its strange shit!
  8. Nope. Its just a heavier moisturizer. It's all that works for me... nothing else keeps my skin hydrated almost all day.
  9. Fuck! I've been wondering why I seem to take hours of naps every day even after getting 8 hours of sleep... that and I'm tired all the time. It blows ass! Does most joint soreness and tiredness go away after you stop your treatment?
  10. Yeah unfortunately the heavier lotions work the best on peeling and such. The downside is that they can make your face look really, well, lotioned.
  11. How quickly do you reckon I'll dry out? My hair will be fine, but will my face need to be moisturized right away after I dry off?
  12. I'm also curious how this is going to work this summer for me. I do alot of outdoor/shirtless things in the summer, fishing, jet skiin, boating, etc. I think I'm going to try tanning in a booth like 3 minutes or so with sunscreen on and see how it works to slowly work up a tan.
  13. That shit happens. I use a moisturizer (vaseline for men) on my arms once or twice a day.
  14. I'm just curious if any one has swam in a pool while on accutane. I'm worried about the chemicals in the pool being too harsh on my skin and face. Will it dry me out much or do anything bad?
  15. My nose doesn't seem that dry, but I get bloody noses a few times a week. It sucks. I use a saline spray and gel every day, and it still happens. I also sleep with a humidifier.
×